# SDR DALA2023122610603

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 75,420 hours, 28,791 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 DENT IN #1 ENG INLET AT 6 O'CLOCK POSITION. CORRECTIVE ACTION: REMOVED AND REPLACED NUMBER 1 NOSE COWL REF B757 AMM 71-11. (5487044)
